Nuprafen tablets

Nuprafen

  • Active Ingredient: Naproxen
  • 500 mg, 250 mg
Buy Now

What is Nuprafen?

The active ingredient of Nuprafen brand is naproxen. Naproxen is a nonsteroidal anti-inflammatory drug (NSAID). Naproxen works by reducing hormones that cause inflammation and pain in the body. C14H14O3 M.W. 230.26 Naproxen has a molecular weight of 230.26 and a molecular formula of C14H14O3. Naproxen USP is an odorless, white to off-white crystalline substance powder. It is lipid-soluble, practically insoluble in water, soluable in alcohol and in methanol at low pH and freely soluble in water at high pH. The octanol/water partition coefficient of Naproxen at pH 7.4 is 1.6 to 1.8. Naproxen Oral Suspension USP for oral administration contains 125 mg Naproxen USP per 5 mL and the following inactive ingredients: FD&C Yellow #6, fumaric acid, imitation orange flavor, imitation pineapple flavor, magnesium aluminum silicate, methylparaben, purified water, sodium chloride, sorbitol solution and sucrose. It has a sodium content of 39.3 mg/5 mL, 1.71 mEq/5 mL, with a pH range of 2.2 to 3.7.

Used for

Nuprafen is used to treat diseases such as: Ankylosing Spondylitis, Aseptic Necrosis, Back Pain, Bursitis, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Period Pain, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Tendonitis, Transverse Myelitis.

Side Effect

Possible side effects of Nuprafen include: weight loss; bloody or black, tarry stools; blood in the urine or stools; bruising; canker sores.

How to Buy Nuprafen tablets online?

To get Nuprafen online - just click on the "Buy Now" button in the top and follow on to our store. Payment and Order takes a few minutes, and all measures are obvious. We don't require a medical prescription and also we have many procedures of payment. Considering all the details of rapid shipping and confidentiality, you may read on the applicable pages on the links in the top menu.

Related Medications

Esprasone

Esprasone 2mg, 1mg

estradiol

More info

Revalor

Revalor 2mg, 1mg

estradiol

More info

Deprex

Deprex 20mg, 10mg

fluoxetine

More info

Letrox

Letrox 200mcg, 100mcg, 50mcg

levothyroxine

More info

What if I take too much?

If you take too many Nuprafen tablets by accident, you're more likely to get some of the common side effects. Contact your doctor straight away.

Nuprafen Dosage

Your dose of Nuprafen will depend on which brand and strength you take, which condition is being treated, and your age.

For arthritis, common dosages can range from 500 to 1,000 milligrams (mg). In children, the dose is calculated by body weight.

At lower doses, Nuprafen works best to relieve pain. Higher doses may be needed to reduce swelling.

Here are general guidelines for Nuprafen dosages:

  • Extended-release tablets may be taken once a day.
  • Enteric coated tablets may be taken twice a day.
  • Tablets may be taken every 8 hours for gout or pain.
  • OTC Nuprafen is usually taken every 8 to 12 hours.

Here are some general rules for taking Nuprafen:

  • Take Nuprafen with food if it causes an upset stomach.
  • Always take Nuprafen with a full glass of water.
  • Do not chew, split, or crush Nuprafen tablets. Swallow them whole.
  • Do not smoke or drink alcohol while taking Nuprafen.

Although Nuprafen and other NSAIDs have warnings and side effects you need to be aware of, they have been an important treatment for millions of people with muscle, bone, and joint problems for more than 30 years.

Most people can take Nuprafen without any problems. Make sure you know how to take Nuprafen safely. Talk to your doctor or pharmacist if you have any questions or concerns.

Bernard-Soulier Disease (Giant Platelet Syndrome)

Bernard-Soulier disease is a rare inherited bleeding disorder caused by a defect in the platelet glycoprotein complex 1b-IX-V. Symptoms and signs include: bruising, nosebleeds, gum bleeding, and problems with anything that induces bleeding, such as surgery, ulcers, trauma, and menstruation. Treatment involves avoiding medications that interfere with clot formation, such as Nuprafen, ibuprofen, and aspirin. People with Bernard-Soulier syndrome should avoid contact sports.

The comparison of ibuprofen vs. Nuprafen is largely dependent upon how often you want to take your medicines and what other drugs you may be taking.

For Rheumatoid Arthritis order Mecalox over the counter tablets Pain Relief

Common side effects

Common side effects of Nuprafen happen in more than 1 in 100 people.

  • confusion
  • headaches
  • ringing in the ears
  • changes in vision
  • tiredness and feeling sleepy
  • dizziness
  • rashes

Talk to your doctor or pharmacist if these side effects bother you or don't go away.

Nuprafen side effects

Get emergency medical help if you have signs of an allergic reaction to Nuprafen: wheezing or trouble breathing; hives; swelling of your face, lips, tongue, or throat.

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, feeling short of breath.

Stop using Nuprafen and call your doctor at once if you have:

shortness of breath (even with mild exertion);

swelling or rapid weight gain;

the first sign of any skin rash, no matter how mild;

signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;

liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;

low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating; or

severe skin reaction - fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Common Nuprafen side effects may include:

indigestion, heartburn, stomach pain, nausea;

headache, dizziness, drowsiness;

bruising, itching, rash;

ringing in your ears.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Why it’s used

Prescription Nuprafen oral tablets are used to treat pain and inflammation in a variety of conditions. It’s approved to treat:

Q: Nuprafen upsets my stomach. What else can I take for pain?

A: Over-the-counter medications for pain include non-steroidal anti-inflammatory drugs (NSAIDs) and the analgesic Tylenol (acetaminophen). Ibuprofen (Motrin, Advil) is an NSAID used for pain and inflammation. Doses of 200 to 400 mg every 4 to 6 hours or 1200 mg daily can be used over the counter. Nuprafen (Aleve) is another over the counter NSAID. Nuprafen can be taken at doses of 200 mg every 12 hours. NSAIDs should be avoided in patients with kidney or liver disease, patients with heart disease or a history of stomach ulcer or bleeding. Aspirin can also be considered an NSAID, but it should not be used in doses high enough to treat pain without the direction of a physician due to bleeding risks. Tylenol is an analgesic used to treat mild to moderate pain and fever. The maximum daily dose of Tylenol is 4000 mg (4 grams) daily. It is important to note that some prescription pain medications or cough and cold medications also contain acetaminophen. It is important to not take more than 4 grams of acetaminophen a day from all sources. Tylenol can affect the liver, so patients who already have liver damage should avoid taking Tylenol. Patients who drink more than 3 alcoholic drinks a day should also avoid taking Tylenol due to the increased risk of liver damage. Tylenol typically does not upset the stomach the way NSAIDs, such as Nuprafen, can. There are also many prescription pain medications available for moderate to severe pain that cannot be treated with an over-the-counter medication. If you have chronic pain or short term pain that is not relieved by over-the-counter medications, it is best to see your doctor who may evaluate your pain and decide to prescribe a pain medication. For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Laura Cable, PharmD


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap